MathSciNet Relay Station
MathSciNet bibliographic data
MR917464 34A60 (34G20 49A50 49D20 49E10)
Papageorgiou, Nikolaos S. A relaxation theorem for differential inclusions in Banach spaces. Tohoku Math. J. (2) 39 (1987), no. 4, 505–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement